# SDR AALA201903259030

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 15,075 hours, 4,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R3 DOOR EMERGENCY OPS CYLINDER HAD LOW PRESSURE.  MAINTENANCE SERVICED THE CYLINDER IAW AMM 52-22-00.
